# SDR ASAA2019011627816

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,597 hours, 6,451 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM094190
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 19,596 hours, 6,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NR 8 FAN BLADE HAS BLADE ROOT CU-NI DAMAGE OUT OF LIMITS. BLADE SN DM094190-F. GROUNDED - YES. REPLACED NR 8 FAN BLADE AND ITS PAIR NR 20 PER AMM 72-21-02-000-802.
